# SDR DALA2020092403157

- Difficulty date: September 23, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 11,749 hours, 4,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 27def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EXIT LIGHT ASSY AT ROW 27 DEF MISSING.  INSTALLED MISSING EXIT LIGHT ASSY AT ROW 27DEF, IAW B737 CMM 25-22-58.  OPS CHECK GOOD.
